MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY M-LNCS Y-I; OXIMETER

MASIMO - 52 DISCOVERY M-LNCS Y-I; OXIMETER
Model Number 2505-2
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: other, the product has been returned to the local facility but has not yet been received at the main office for evaluation.Once returned and investigated, a follow-up report will be submitted.(b)(6).
 
Event or Problem Description
The customer reported: "intermittent monitoring." no consequences or impact to patient were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: the returned sensor was evaluated and passed visual inspection.It failed continuity testing due to an intermittent open in the cable at the detector circuit at the sensor's bend relief end.When the intermittent connection was held in normal operation and then manipulated to "open" (non-functional) condition, the device went into alarm condition (audibly and visually alarmed), readings zeroed out, pleth went flat, and ¿sensor off patient" error message displayed on the lab monitor.Initial reporter telephone number exceeded the maximum allowable characters, telephone number is as follows: (b)(6).

Brand Name
M-LNCS Y-I
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key9630165
Report Number3011353843-2020-00003
Device Sequence Number2371619
Product Code DQA
UDI-Device Identifier00843997003254
UDI-Public00843997003254
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K041815
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number2505-2
Device Catalogue Number2505
Device Lot Number19E3V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/30/2019
Supplement Date Received by Manufacturer03/13/2020
Initial Report FDA Received Date01/24/2020
Supplement Report FDA Received Date04/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1